JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 3, Article 85
Superstability for Generalized Module Left Derivations and Generalized Module Derivations on a Banach Module (II)

    Authors: Huai-Xin Cao, Ji-Rong Lv, John Michael Rassias,  
    Keywords: Superstability, Generalized module left derivation, Generalized module derivation, Module left derivation, Module derivation, Banach module.  
    Date Received: 12/01/2009  
    Date Accepted: 12/05/2009  
    Subject Codes:

Primary 39B52; Secondary 39B82.

    Editors: Sever S. Dragomir,  

In this paper, we introduce and discuss the superstability of generalized module left derivations and generalized module derivations on a Banach module.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login